Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 40, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 2, 2006, 4:23 PM EDT for Cumberland County, Dauphin County, Pennsylvania. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2006, 4:23 PM EDT (20:23 UTC)
- Expired
- Jun 2, 2006, 5:00 PM EDT
- In force
- 37 min
- Issued by
- NWS State College, PA
- Area
- Counties, with a storm outline in the text
Counties Cumberland County, PA, Dauphin County, PA
The radar
The State College radar (KCCX), 119 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.4 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -150 J/kg
- Mixed-layer LCL
- 1013 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KCTP 022025 SVRCTP PAC041-043-022100- /O.NEW.KCTP.SV.W.0040.060602T2023Z-060602T2100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE STATE COLLEGE PA 423 PM EDT FRI JUN 2 2006 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CUMBERLAND COUNTY IN SOUTH CENTRAL PENNSYLVANIA DAUPHIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA * UNTIL 500 PM EDT * AT 421 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR NEW CUMBERLAND...AND MOVING EAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... STEELTON AND COLONIAL PARK AROUND 430 PM EDT... RUTHERFORD HEIGHTS AND HIGHSPIRE AROUND 435 PM EDT... CLIFTON AND MIDDLETOWN AROUND 440 PM EDT... HUMMELSTOWN AROUND 445 PM EDT... HERSHEY AROUND 450 PM EDT... THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 247 AND 258...I-81 BETWEEN MILE MARKERS 56 AND 77...ALL OF I-283. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG EXPRESSWAY...THE HARRISBURG AIRPORT CONNECTOR...ROUTE 11/15...ROUTE 22...ROUTE 322...ROUTE 422. SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A STURDY LOCATION NOW. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. LAT...LON 4028 7708 4021 7706 4019 7657 4037 7663 $$ FORECASTER: DANGELO
2 follow-up statements
000 WWUS51 KCTP 022041 SVSCTP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 440 PM EDT FRI JUN 2 2006 PAC041-022050- /O.CAN.KCTP.SV.W.0040.000000T0000Z-060602T2100Z/ CUMBERLAND PA- 440 PM EDT FRI JUN 2 2006 ...THE SEVERE THUNDERSTORM WARNING FOR CUMBERLAND COUNTY IS CANCELLED... THE STORM HAS MOVED EAST OF CUMBERLAND COUNTY...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR CUMBERLAND COUNTY. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. LAT...LON 4030 7692 4020 7682 4019 7657 4037 7663 $$ PAC043-022100- /O.CON.KCTP.SV.W.0040.000000T0000Z-060602T2100Z/ DAUPHIN PA- 440 PM EDT FRI JUN 2 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT FOR DAUPHIN COUNTY... AT 438 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED NEAR STEELTON...MOVING EAST AT 10 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... RUTHERFORD HEIGHTS AROUND 445 PM EDT... CLIFTON AND 7 MILES SOUTH OF SKYLINE VIEW AROUND 455 PM EDT... HUMMELSTOWN AND HERSHEY AROUND 500 PM EDT... THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 247 AND 258...I-81 BETWEEN MILE MARKERS 67 AND 75...I-83 BETWEEN MILE MARKERS 43 AND 50...ALL OF I-283. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG AIRPORT CONNECTOR...ROUTE 22...ROUTE 322...ROUTE 422. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. LAT...LON 4030 7692 4020 7682 4019 7657 4037 7663 $$ FORECASTER: DANGELO
000 WWUS51 KCTP 022103 SVSCTP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 503 PM EDT FRI JUN 2 2006 PAC043-022113- /O.EXP.KCTP.SV.W.0040.000000T0000Z-060602T2100Z/ DAUPHIN PA- 503 PM EDT FRI JUN 2 2006 ...THE SEVERE THUNDERSTORM WARNING FOR DAUPHIN COUNTY HAS EXPIRED... THE SEVERE THUNDERSTORM WARNING WAS ALLOWED TO EXPIRE...AS THE STORM HAS WEAKENED TO BELOW SEVERE LIMITS. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. LAT...LON 4030 7692 4020 7682 4019 7657 4037 7663 $$ FORECASTER: DANGELO
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 3:26 PM EDT, 57 minutes earlier.
Area forecast discussion, Jun 2, 3:26 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 326 PM EDT FRI JUN 2 2006 .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... RADAR SHOWING LARGE AREA OF RAIN OVERSPREADING WESTERN PA IN ASSOCIATION WITH SFC LO IN OHIO VALLEY. LOWER SUSQ VALLEY HAS RECEIVED FILTERED SUNSHINE ALL DAY...RESULTING IN CAPE VALUES ABV 1000 J/KG AND DEVLPNG TSTMS. WILL THEREFORE CARRY THUNDER IN GRIDS ACROSS OUR SOUTHERN COUNTIES THRU THIS EVENING. GFS HAS INITIALIZED BEST WITH REGARD TO AREAL EXTENT OF PRECIP. WILL THEREFORE LEAN TOWARD ITS SOLUTION...WHICH PRODUCES A WIDESPREAD RAINFALL OF CLOSE TO 1 INCH ACROSS MOST OF CENTRAL PA OVERNIGHT. HOWEVER...TRAINING CELLS NOW EVIDENT ON RADAR ACROSS SOUTHERN PA...COMBINED WITH PWAT VALUES ARND 2 INCHES...POINT TO THE POTENTIAL OF LOCALLY HEAVIER AMOUNTS. WILL THEREFORE EXPAND THE FFA TO COVER ROUGHLY THE SOUTHERN THIRD OF FA THRU TONIGHT. DEEP MOISTURE SHIFTS EAST OF FA EARLY SAT AS SFC WV PASSES OFF THE MID ATLANTIC COAST. PARTIAL CLEARING EXPECTED BY MIDDAY AS DRIER AIR ADVECTS SOUTHWRD FROM GRT LKS. HOWEVER...DIURNAL HEATING COMBINED WITH APPROACHING UPPER LO/COOL POOL COULD RESULT IN SCT LATE DAY SHWRS/TSTMS OVR WESTERN PA. SREF DATA SHOWING CUTOFF UPPER LO DRIFTING SOUTHWRD THRU CENTRAL APPALACHIANS SAT NITE AND SUNDAY. THE RESULT FOR CENTRAL PA WILL BE COOL AND UNSETTLED CONDITIONS. UPPER LO DIRECTLY OVR PA ON SUNDAY...THUS SHEAR SHOULD BE MINIMAL AND ANY PM CONVECTION SHOULD BE OF THE PULSE VARIETY. && .LONG TERM /MONDAY THROUGH FRIDAY/... LATEST MREF DATA SHOWS CUTOFF UPPER LO EVENTUALLY SPAWNING SFC LO...WHICH RIDES UP THE EAST COAST. THIS SYSTEM COULD POTENTIALLY BRING RAIN TO PA AS EARLY AS WED. HOWEVER...ENSEMBLE DATA SUGGESTS MOST LIKELY SCENARIO TAKES COASTAL LO TOO FAR EAST...AND PA REMAINS DRY UNTIL COLD FRONT ARRIVES ARND THURS. && .AVIATION... WIDESPREAD MVFR AND LCL IFR CONDITIONS TONIGHT AS WAVE OF LOW PRESSURE TRACKS ALONG STATIONARY FRONT DRAPED ACROSS CENTRAL PENNSYLVANIA. MOSTLY VFR TO START THE PERIOD ACROSS THE SOUTHEAST WITH INCREASING MVFR CIGS AS SCT SHRA AND TSRA DEVELOP LATE THIS AFTERNOON...AFTER 00Z WIDESPREAD MVFR AND LCL IFR CIGS WILL AFFECT ALL SOUTHEAST ROUTES. NO REAL IMPROVEMENT FORESEEN UNTIL MID TO LATE SAT AM...BUT CIGS REMAINING MVFR FOR MOST OF SATURDAY. && .CTP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FOR PAZ024>028-033>036-056>059-063>066 UNTIL 6 AM SATURDAY. && SHORT TERM...FITZGERALD LONG TERM...FITZGERALD AVIATION...DEVOIR
Hazardous weather outlook, Jun 2, 4:29 AM EDT, 11 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 429 AM EDT FRI JUN 2 2006 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046- 049>053-056>059-063>066-030830- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 429 AM EDT FRI JUN 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT A FLOOD WATCH IS IN EFFECT INTO THIS EVENING FOR THE LAUREL HIGHLANDS. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO INCREASE ACROSS THE REGION TODAY. SOME MAY BE HEAVY ENOUGH TO CAUSE LOCALIZED FLOODING IN AND NEAR THE WATCH AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY...SPOTTERS PLEASE CALL WITH HEAVY RAINFALL...FLOODING OR SEVERE WEATHER REPORTS.
In the hours before
Local storm report, Jun 2, 10:43 AM EDT, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1043 AM EDT FRI JUN 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 AM TSTM WND GST 3 E NEWPORT 40.48N 77.08W
05/30/2006 E0.00 MPH PERRY PA TRAINED SPOTTER
ESTIMATED WIND GUST BETWEEN 50 AND 60 MPH...WITH DIME
SIZED HAIL. NO DAMAGE REPORTED AT TIME.
0639 PM TSTM WND DMG 4 SW ROCKWOOD 39.88N 79.21W
05/30/2006 SOMERSET PA LAW ENFORCEMENT
TREES AND POWERLINES DOWNED ON WHIPKEY DAM RD. DIME SIZED
HAIL REPORTED DURING EVENT.
0642 PM TSTM WND DMG SOMERSET 40.01N 79.08W
05/30/2006 SOMERSET PA LAW ENFORCEMENT
911 DISPATCH REPORTS TREES AND POWERLINES DOWNED ON BYERS
RD.
0659 PM HAIL 2 S NUMIDIA 40.86N 76.41W
05/30/2006 E1.00 INCH COLUMBIA PA EMERGENCY MNGR
QUARTER SIZED HAIL ESTIMATED BY EMERGENCY MANAGEMENT
OFFICIAL.
0920 PM HAIL WILLIAMSPORT 41.24N 77.02W
05/30/2006 E0.75 INCH LYCOMING PA TRAINED SPOTTER
0928 PM HAIL WILLIAMSPORT 41.24N 77.02W
05/30/2006 E1.00 INCH LYCOMING PA STORM CHASER
STORM CHASER REPORTS QUARTER SIZED HAIL WITH TREES DOWN
AND POWER OUT AT RESIDENCE.
0442 PM HAIL CONFLUENCE 39.81N 79.35W
05/31/2006 E0.88 INCH SOMERSET PA PUBLIC
NICKLE SIZED HAIL REPORTED ALONG SOMERSET COUNTY LINE
NEAR CONFLUENCE.
0530 PM HEAVY RAIN SOMERSET 40.01N 79.08W
05/31/2006 E0.00 INCH SOMERSET PA LAW ENFORCEMENT
ESTIMATED 2 TO 4 INCHES PER HOUR OVER THE LAST HOUR IN
SOMERSET CAUSING BASEMENTS TO FLOOD AND ROAD CLOSURES.
ALSO REPORTED...MULTIPLE TREES DOWN IN TOWN.
0530 PM HEAVY RAIN N SOMERSET 40.01N 79.08W
05/31/2006 M0.00 INCH SOMERSET PA TRAINED SPOTTER
2.25 INCHES OF RAINFALL IN 1 HOUR 15 MINUTES. MAX HAIL
SIZE DURRING EVENT 1/4 INCH DIAMETER.
0535 PM HAIL OGLETOWN 40.19N 78.70W
05/31/2006 E1.00 INCH SOMERSET PA PUBLIC
1 INCH DIAMETER HAIL REPORTED BY PUBLIC
0600 PM FLASH FLOOD LILLY 40.42N 78.62W
05/31/2006 CAMBRIA PA LAW ENFORCEMENT
ROCK SLIDE REPORTED ON PORTIONS OF ROUTE 53. BASEMENTS IN
NEARBY LILLY FLOODED.
0655 PM HAIL 4 ENE WELLSBORO 41.77N 77.23W
05/31/2006 M0.88 INCH TIOGA PA TRAINED SPOTTER
SPOTTER REPORTS NICKEL SIZED HAIL.
0730 PM FLOOD 3 W LILLY 40.42N 78.68W
05/31/2006 CAMBRIA PA EMERGENCY MNGR
FLOODING ALONG LITTLE CONEMAUGH DAMAGED ROADWAYS AND
BERM. ADDITIONALLY...APPROXIMATLY 30 BASEMENTS FLOODED
BETWEEN THE LITTLE CONEMAUGH AND TOWN OF LILLY.
0806 PM FLASH FLOOD HYNER 41.30N 77.67W
05/31/2006 CLINTON PA LAW ENFORCEMENT
ROCKSLIDE AND TREES DOWN ON ROUTE 120 NEAR HYNER.
0413 PM TSTM WND DMG POTTSVILLE 40.68N 76.21W
06/01/2006 SCHUYLKILL PA EMERGENCY MNGR
TREES DOWN
0651 PM FLASH FLOOD 4 NE FAWN GROVE 39.77N 76.40W
06/01/2006 YORK PA EMERGENCY MNGR
INTERSECTION OF ROUTE 425 AND NACE ROAD CLOSED DUE TO
FLOODING
0714 PM FLASH FLOOD 5 NE FAWN GROVE 39.78N 76.38W
06/01/2006 YORK PA EMERGENCY MNGR
WOODBINE ROAD CLOSED DUE TO FLOODING
&&
VGCSpecial weather statement, Jun 2, 2:42 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 242 PM EDT FRI JUN 2 2006 PAZ066-021930- LANCASTER- 242 PM EDT FRI JUN 2 2006 ...A STRONG THUNDERSTORM WILL AFFECT LANCASTER COUNTY... AT 236 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 15 MILES NORTH OF BEL AIR...MOVING EAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR WAKEFIELD AROUND 300 PM AND BETHEL AROUND 305 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 222. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. FORECASTER:
Special weather statement, Jun 2, 2:50 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 250 PM EDT FRI JUN 2 2006 PAZ058-021945- SCHUYLKILL- 250 PM EDT FRI JUN 2 2006 ...A STRONG THUNDERSTORM WILL AFFECT SCHUYLKILL COUNTY... AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SHENANDOAH...MOVING EAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR MAHANOY CITY...LOCUST LAKE STATE PARK AROUND 255 PM...MIDDLEPORT AROUND 305 PM...TUSCARORA AROUND 310 PM... HOMETOWN AROUND 320 PM...TAMAQUA AND COALDALE AROUND 330 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-81 BETWEEN MILE MARKERS 122 AND 137. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. FORECASTER: DEVOIR
Special weather statement, Jun 2, 3:35 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 335 PM EDT FRI JUN 2 2006 PAZ065-022000- YORK- 335 PM EDT FRI JUN 2 2006 ...A STRONG THUNDERSTORM WILL AFFECT YORK COUNTY... AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES NORTHWEST OF WEIGELSTOWN...MOVING EAST AT 10 MPH. THE THUNDERSTORM WILL BE NEAR EMIGSVILLE AROUND 355 PM AND MANCHESTER AROUND 400 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-83 BETWEEN MILE MARKERS 18 AND 31. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30. EXPECT SMALL HAIL AND FREQUENT...DANGEROUS LIGHTNING FROM THIS STORM. FORECASTER: DANGELO
Special weather statement, Jun 2, 4:07 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 407 PM EDT FRI JUN 2 2006 PAZ066-022100- LANCASTER- 407 PM EDT FRI JUN 2 2006 ...A STRONG THUNDERSTORM WILL AFFECT LANCASTER COUNTY... AT 404 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR AKRON...MOVING EAST AT ONLY 10 MPH. THE THUNDERSTORM WILL BE NEAR NEW HOLLAND AROUND 415 PM... REAMSTOWN AND DENVER AROUND 420 PM...TERRE HILL AROUND 425 PM AND CHURCHTOWN AROUND 440 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 222...ROUTE 322. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT SMALL HAIL AND FREQUENT...DANGEROUS LIGHTNING FROM THIS STORM. FORECASTER: DANGELO
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 2:58 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 32 min |
| Jun 2, 5:40 PM EDT | Flash Flood Warning | CTP | York | 3 hr |
| Jun 2, 6:09 PM EDT | Severe Thunderstorm Warning | CTP | York | 66 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.